# SDR DXTA200501091

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,507 hours, 7,636 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215297
- Part serial: 1791
- Condition: Sticking
- Location: Mlg
- Part time: 125 hours, 101 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING AND TAXIING BRAKES WERE HARD, MORE THAN NORMAL BRAKING PRESSURE WAS REQUIRED.  UNEVEN BRAKING AND JERKING DURING TAXI RESULTED.  INSPECTED BRAKE SYSTEM, FOUND NO FAULTS ON PANEL.  INSPECTED BRAKES AND FOUND RT BRAKE GRABBING WITH NO PRESSURE APPLIED.  REMOVED AND REPLACED RT BRAKE ASSY WITH A OVERHAULED UNIT IAW CESSNA 560 MAINTENANCE MANUAL CHAPTER 32-42-01.  BLED BRAKE SYSTEM IAW CESSNA 560 MAINTENANCE MANUAL CHAPTER 32-42-00.  LEAK AND OPERATIONAL CHECKS SATISFACTORY.
